Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


hiv + hepatitis c
Sep 6, 2007

que pasa si yo tengo las dos enfermedades. Yo estoy tomado atripla , pero hace 3 meses que la dejer de toma, que pasaria

Respuesta del Dr. Santana

Sepa usted que la coinfeccion con Hep. C acelera la progresion de la enfermedad de VIH. Atripla es un buen medicamento pero no puede dejar de tomarlo caprichosamente porque desarrollara resistencia el virus que se aloja en su cuerpo. Es importante que se medique y controle su virus de VIH, sus cd4 se eleven por encima preferiblemente de 300-350 cd4 y posterior a esto considere el tratmiento para la Hep.C.



Regresar
Efectos secundarios de Trubada?
Siguiente
disminucion de CV y aumento de CD4 sin tratamiento

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement